# SDR AWXA200500836

- Difficulty date: July 19, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 24,533 hours, 9,847 cycles
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Eec
- Part number: 8249722010
- Part serial: 25401390
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 156 hours, 58 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG STALLED.  CREW RETURNED TO LAS WITHOUT INCIDENT.  ENG BORESCOPED & FERRIED BACK TO PHX.  MX R & R NR 1 ENG 7TH STAGE BLEED VALVE, 7A & 7C BLEED VALVE, & 7C BLEED VALVE SOLENOID.  LUBED VSV ON NR 1 ENG & R & R NR 1 EEC.  PERFORMED POWER RUNS IAW TASK CARD. TEARDOWN REPORT OF EEC CONFIRMS REMOVAL.  TEARDOWN SHOWS THAT 3 PRESSURE TRANSDUCERS, PAMB, P2 & P5, FAILED BEYOND CMM LIMITS. EEC REPAIRED & TESTED IAW CMM. BLEED VALVE TEARDOWN REVEALED EXCESSIVE LEAKAGE CAUSING VALVE OPENING & CLOSING PRESSURES EXCEEDED LIMITS. UNIT OVERHAULED & TESTED IAW CMM. OPS TESTS GOOD. TEARDOWN OF BLEED VALVE CONFIRMED UNIT FAILED TO FUNCTION. FOUND ALL PISTON SEALS & SHIMS DISTORTED DUE TO HEAT.  PLUNGER VALVE REPLACED.
